Your search returned 12 results. Subscribe to this search

|
1. Annals of Mathematical Statistics : Vol. 35 , 1964 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1964Availability: Copies available for loan: IASRI Library [CAR] (1). Copies available for reference: IASRI Library [CAR] (1 ).

2. Annals of Mathematical Statistics : Vol. 1 , 1930 [Bound Journal]

Type: book Book Publisher: Michigan Edward Brothers ANM Arbor Mich 1930Availability: Copies available for loan: IASRI Library [CAR] (1).

3. Annals of Mathematical Statistics : Vol. 1 (1-4), 1930 [Bound Journal]

Type: book Book Publisher: Michigan Edward Brothers ANM Arbor Mich 1930Availability: Copies available for loan: IASRI Library [CAR] (1).

4. Annals of Mathematical Statistics : Vol. 1 (3), 1930 [Bound Journal]

Type: book Book Publisher: Michigan American Statistical Association 1930Availability: Copies available for loan: IASRI Library [CAR] (1).

5. Annals of Mathematical Statistics : Vol. 2-3 , 1931-32 [Bound Journal]

Type: book Book Publisher: Michigan Edward Brothers,In ANM Arbor 1931-32Availability: Copies available for loan: IASRI Library [CAR] (1).

6. Annals of Mathematics : Vol. 114 (1-3), 1981 [Bound Journal]

by Bombieri, E.(Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A. Princeton University Press 1981Availability: Copies available for loan: IASRI Library [BOM] (1).

7. Annals of Mathematics : Vol. 125 (1-3), 1987 [Bound Journal]

by Bombieri, E.(Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: MedFord Princeton University Press Availability: Copies available for loan: IASRI Library [BOM] (1).

8. Annals of Mathematics : Vol. 126 (1-3), 1987 [Bound Journal]

by Bombieri, E.(Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: MedFord Princeton University Press Availability: Copies available for loan: IASRI Library [BOM] (1).

9. Annals of Mathematics : Vol. 127 (1-3), 1988 [Bound Journal]

by Bombieri, E.(Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: MedFord Princeton University Press Availability: Copies available for loan: IASRI Library [BOM] (1).

10. Annals of Mathematics : Vol. 128 (1-3), 1988 [Bound Journal]

by Bombieri, E.(Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: MedFord Princeton University Press Availability: Copies available for loan: IASRI Library [BOM] (1).

11. Utilitas mathematica : Vol. 62, 2002 [Bound Journal]

by Swart, H.C.

Type: serial Continuing Resource; Type of continuing resource: Publisher: Darban Utilitas Mathematics Publishing 2002Availability: Copies available for loan: IASRI Library [SWA] (1).

12. Utilitas Mathematica : Vol. 63, 2003 [Bound Journal]

by Swart, H.C. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Darban Utilitas Mathematics Publishing 2003Availability: Copies available for loan: IASRI Library [SWA] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.